# SDR 2011FA0000265

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 20,993 hours
- Engine: Cont IO520BB
- Engine time: 395 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: R6299042A11
- Part serial: A09HA164R
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH ENGINE, ON TROUBLESHOOTING, MECHANIC FOUND THE MIXTURE LEVER ON THE THROTTLE SIDE HAS A ROUGH SPOT IN IT.  FUEL METERING UNIT WAS REPLACED WITH A REPAIRED UNIT, UPON TRIMMING THE ENGINE, THE MECHANIC NOTICED THE ENGINE WAS STILL RUNNING ROUGH AT IDLE AND HAD A HESITATION WHEN ADVANCING THROTTLE FROM 1700 RPM TO FULL POWER.  REMOVED FUEL METERING VALVE AND FOUND THE ARM ON THE THROTTLE SIDE HAD A ROUGH SPOT ON IT ALSO.  PROBABLE CAUSE UNKNOWN AT THIS TIME.  NO RECOMMENDATIONS AT THIS TIME.
